# SDR IPXA2024091941134

- Difficulty date: August 24, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N444UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27389
- Aircraft time: 30,647 hours, 19,933 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COOROSION AT STA 1200 UNDER FLOORBOARD 242XKF. DOT 140-011.SURFACE HFEC PERFORMED ON BLENDED AREAS ON STA 1200 UNDER FLOORBOARD 242XKF. NO DEFECTS FOUND IAW 51-00-19.
